Swallowed a pill and now my throat is sore

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

persianking
New Member


Date Joined Sep 2014
Total Posts : 2
   Posted 9/14/2014 8:17 PM (GMT -6)   
Hey everyone this is my first post and I'm not sure if this is the appropriate place for this problem but. Just about 3 or 4 days ago I took a small pill called stool softer over the counter from cvs. It didn't go down properly and it felt like it was stuck. Later to find out it went down but since then my throat has been very uncomfortable. How much longer will it take to heal?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 12:01 PM (GMT -6)
There are a total of 3,005,111 posts in 329,198 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
320 Guest(s), 8 Registered Member(s) are currently online.  Details
Georgia Hunter, SoMuchFun, Mind body spirit, Lymie24, FlowersGal, quincy, F8, halbert